Looijenga, Eduard
A period mapping for certain semi-universal deformations
Compositio Mathematica, Tome 30 (1975) no. 3 , p. 299-316
Zbl 0312.14006 | MR 376666 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1975__30_3_299_0

Bibliographie

[1] M. Artin: On isolated rational singularities for surfaces. Amer. J. of Math. 88 (1966) 129-136. MR 199191 | Zbl 0142.18602

[2] N. Bourbaki: Groupes et algèbres de Lie. Ch. 4, 5 et 6, Hermann, Paris (1968). MR 240238 | Zbl 0483.22001

[3] E. Brieskorn: Die Monodromie der isolierten Singularitäten von Hyperflächen. Manuscripta Math. 2 (1970) 103-161. MR 267607 | Zbl 0186.26101

[4] E. Brieskorn: Singular elements of semi-simple algebraic groups. Actes du Congrès Intern. des Math. 2. Nice (1970). MR 437798 | Zbl 0223.22012

[5] P. Deligne: Equations differentiels à points singuliers réguliers. Lecture Notes in Math. 163. Springer Verlag, Berlin etc. (1970). MR 417174 | Zbl 0244.14004

[6] G.-M. Greuel: Der Gauss-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten. Thesis, Göttingen (1973). Zbl 0285.14002

[7] J. Milnor: Singular points of complex hypersurfaces. Ann. of Math. Studies 61. Princeton University Press (1968). MR 239612 | Zbl 0184.48405

[8] R. Narasimhan: Introduction to the theory of analytic spaces. Lecture Notes in Math. 25. Springer Verlag, Berlin etc. (1966). MR 217337 | Zbl 0168.06003

[9] K. Saito: Einfach elliptische Singularitäten. Inventiones Math. 23 (1974) 289-325. MR 354669 | Zbl 0296.14019

[10] G.N. Tjurina: Flat locally semi-universal deformations of isolated singularities of complex spaces. Izw. Akad. Nauk SSSR, Ser. Mat. 33 (1969) 1026-1058. MR 252685 | Zbl 0196.09702

[11] B. Teissier: Thèse (2ième partie). Université Paris VII (1973). MR 379896